Vol.24 (2002) — 22 articles found.

On a class of Levy processes used to model stock price movements with possible downward jumps

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (4) 2002, pp. 152–159
Vol.24 (4) 2002
V. Vinogradov Details
(Received: 2002-06-04 )
(Received: 2002-06-04 )

V. Vinogradov

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Large deviations, Sample path properties, Jump processes, Applications (reliability; demand theory; etc.) 60F10, 60G17, 60J75, 60K10

PDF(click to download): On a class of Levy processes used to model stock price movements with possible downward jumps

An elementary proof of a theorem of Delange

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (4) 2002, pp. 144–151
Vol.24 (4) 2002
F. Saidak Details
(Received: 2002-04-17 )
(Received: 2002-04-17 )

F. Saidak

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: normal number of prime factors, theorems of Turân and Delange

AMS Subject Classification: Well-distributed sequences and other variations, None of the above; but in this section 11K36, 11K99

PDF(click to download): An elementary proof of a theorem of Delange

Exact solutions to the Navier-Stokes equations

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (4) 2002, pp. 138–143
Vol.24 (4) 2002
O.I. Bogoyavlenskij Details
(Received: 2002-04-12 )
(Received: 2002-04-12 )

O.I. Bogoyavlenskij

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: , KdV-like equations (Korteweg-de Vries; Burgers; sine-Gordon; sinh-Gordon; etc.) 35Q34, 35Q53

PDF(click to download): Exact solutions to the Navier-Stokes equations

On some results of Grzaślewicz concerning quadratic maps and additive maps

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (4) 2002, pp. 132–137
Vol.24 (4) 2002
B.R. Banks Details
(Received: 2001-11-15 )
(Received: 2001-11-15 )

B.R. Banks

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Equations for functions with more general domains and/or ranges, Systems of functional equations and inequalities 39B52, 39B72

PDF(click to download): On some results of Grzaślewicz concerning quadratic maps and additive maps

Sur un résultat de type Gelfand-Mazur

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (4) 2002, pp. 129–131
Vol.24 (4) 2002
R. Choukri Details
(Received: 2001-07-25 )
(Received: 2001-07-25 )

R. Choukri

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: fonctions entières, séquentiellement complète, éléments entiers

AMS Subject Classification: 46HI0

PDF(click to download): Sur un résultat de type Gelfand-Mazur

A cocycle proof that reversible Fleming-Viot processes have uniform mutation

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (3) 2002, pp. 124–128
Vol.24 (3) 2002
B. Schmuland / W. Sun Details
(Received: 2002-05-03 )
(Received: 2002-05-03 )

B. Schmuland / W. Sun

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Random measures 60G57

PDF(click to download): A cocycle proof that reversible Fleming-Viot processes have uniform mutation

Complex oscillation theory and special functions

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (3) 2002, pp. 117–123
Vol.24 (3) 2002
Y.-M. Chiang / M.E.H. Ismail Details
(Received: 2002-03-05 )
(Received: 2002-03-05 )

Y.-M. Chiang / M.E.H. Ismail

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: Bessel polynomials, Heine problem, complex oscillation theory, confluent hypergeometric functions, exponent of convergence of zeros

AMS Subject Classification: Confluent hypergeometric functions; Whittaker functions; $_1F_1$, Other special orthogonal polynomials and functions, Oscillation; growth of solutions 33C15, 33C47, 34M10

PDF(click to download): Complex oscillation theory and special functions

Remarks on the visibility problem in the function field case

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (3) 2002, pp. 109–116
Vol.24 (3) 2002
S. das Adhikari / F. Pappalardi Details
(Received: 2001-12-18 )
(Received: 2001-12-18 )

S. das Adhikari / F. Pappalardi

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: Jacobsthal's function, function fields., visibility

AMS Subject Classification: Arithmetic theory of polynomial rings over finite fields 11T55

PDF(click to download): Remarks on the visibility problem in the function field case

Continued fractions beepers and Fibonacci numbers

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (3) 2002, pp. 102–108
Vol.24 (3) 2002
R.A. Mollin Details
(Received: 2001-11-20 )
(Received: 2001-11-20 )

R.A. Mollin

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: Fibonacci numbers, continued fractions, fundamental units, period length

AMS Subject Classification: Continued fractions, 11A55, 11Rl l

PDF(click to download): Continued fractions beepers and Fibonacci numbers

Hypercontact metric three-manifolds

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (3) 2002, pp. 97–101
Vol.24 (3) 2002
D. Perrone Details
(Received: 2001-06-18 )
(Received: 2001-06-18 )

D. Perrone

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: Sasakian 3-structures, compact three-manifolds, hypercontact metric structures

AMS Subject Classification: Homogeneous manifolds, Almost contact and almost symplectic manifolds, 53C30, 53D15, 53025

PDF(click to download): Hypercontact metric three-manifolds

On polynomials having zeros on the unit circle

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (2) 2002, pp. 91–96
Vol.24 (2) 2002
P. Lakatos Details
(Received: 2002-03-07 )
(Received: 2002-03-07 )

P. Lakatos

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: Chebyshev transform, reciprocal, semi-reciprocal polynomials, zeros on the unit circle

AMS Subject Classification: Zeros of polynomials; rational functions; and other analytic functions (e.g. zeros of functions with bounded Dirichlet integral) 30C15

PDF(click to download): On polynomials having zeros on the unit circle

On irreducible partial representations of groups

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (2) 2002, pp. 85–90
Vol.24 (2) 2002
M. Dokuchaev / N. Zhukavets Details
(Received: 2001-12-05 )
(Received: 2001-12-05 )

M. Dokuchaev / N. Zhukavets

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: groupoid algebras, partial representations of groups

AMS Subject Classification: Rings determined by universal properties (free algebras; coproducts; adjunction of inverses; etc.) 16S10

PDF(click to download): On irreducible partial representations of groups

Image de-noising by a multi-directional diffusion equation

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (2) 2002, pp. 77–84
Vol.24 (2) 2002
S.J. Desjardins / R. Vaillancourt Details
(Received: 2001-09-26 )
(Received: 2001-09-26 )

S.J. Desjardins / R. Vaillancourt

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: diffusion equation, image de-noising, multi-product filter

AMS Subject Classification: Initial value problems for second-order; parabolic equations, Applications of PDE in areas other than physics, Discrete and fast Fourier transforms, Image processing 35K15, 35Q80, 65T50, 68U10

PDF(click to download): Image de-noising by a multi-directional diffusion equation

On the vanishing of cubic recurrences

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (2) 2002, pp. 72–76
Vol.24 (2) 2002
M. Kulkarni / B. Sury Details
(Received: 2001-06-10 )
(Received: 2001-06-10 )

M. Kulkarni / B. Sury

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Recurrences 11B37

PDF(click to download): On the vanishing of cubic recurrences

Nonvanishing of certain Rankin-Selberg L-functions

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (2) 2002, pp. 67–71
Vol.24 (2) 2002
A. Raghuram Details
(Received: 2001-06-20 )
(Received: 2001-06-20 )

A. Raghuram

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Dirichlet series and functional equations in connection with modular forms 11F66

PDF(click to download): Nonvanishing of certain Rankin-Selberg L-functions

A characterization of Veronese imbeddings into complex projective spaces by circles

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (2) 2002, pp. 61–66
Vol.24 (2) 2002
K. Suizu / S. Maeda / T. Adachi Details
(Received: 2001-06-04 )
(Received: 2001-06-04 )

K. Suizu / S. Maeda / T. Adachi

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: Veronese imbeddings, circle, complex projective space

AMS Subject Classification: Local submanifolds 53B25

PDF(click to download): A characterization of Veronese imbeddings into complex projective spaces by circles

The Negative Pell Equation

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (2) 2002, pp. 55–60
Vol.24 (2) 2002
T. Bülow Details
(Received: 2001-04-27 )
(Received: 2001-04-27 )

T. Bülow

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Quadratic and bilinear equations 11D09

PDF(click to download): The Negative Pell Equation

Recent developments in the Langlands program

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (2) 2002, pp. 33–54
Vol.24 (2) 2002
M.R. Murty Details
(Received: 2002-04-22 )
(Received: 2002-04-22 )

M.R. Murty

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Instructional exposition (textbooks; tutorial papers; etc.), Research exposition (monographs; survey articles), Langlands-Weil conjectures; nonabelian class field theory, Zeta functions and $L$-functions, 11-01, 11-02, 11S37, 11S40, HFxx

PDF(click to download): Recent developments in the Langlands program

Maximal abelian subalgebras of?n

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (1) 2002, pp. 26–32
Vol.24 (1) 2002
E.J. Beggs / P. Goldstein Details
(Received: 2001-05-11 )
(Received: 2001-05-11 )

E.J. Beggs / P. Goldstein

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Tensor products of $C^*$-algebras, Classifications of $C^*$-algebras; factors, Noncommutative dynamical systems 46L06, 46L35, 46L55

PDF(click to download): Maximal abelian subalgebras of ?n

Group actions and the functional equation of the mean sun

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (1) 2002, pp. 21–25
Vol.24 (1) 2002
H. Fripertinger Details
(Received: 2001-01-08 )
(Received: 2001-01-08 )

H. Fripertinger

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Axiomatics and elementary properties, Research exposition (monographs; survey articles) 20A05, 39-02

PDF(click to download): Group actions and the functional equation of the mean sun